zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity of solutions for an integral system of Wolff type. (English) Zbl 1209.45006

The authors consider systems of fully nonlinear integral equations involving Wolff potentials:

u(x)=W β,γ (v q )(x),x n ,v(x)=W β,γ (u p )(x),x n ;

where

W β,γ (f)(x)= 0 B t (x) f(y)dy t n-βγ 1 γ-1 dt t·

Under some conditions they prove that (1) u,vL ( n ), (2) u,v are Lipschitz continuous.


MSC:
45G15Systems of nonlinear integral equations
References:
[1]Caffarelli, L.; Gidas, B.; Spruck, J.: Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. pure appl. Math. 42, 271-297 (1989) · Zbl 0702.35085 · doi:10.1002/cpa.3160420304
[2]Chen, W.; Jin, C.; Li, C.; Lim, C.: Weighted Hardy-Littlewood-Sobolev inequalities and system of integral equations, Discrete contin. Dyn. syst., 164-172 (2005)
[3]Chen, W.; Li, C.: Regularity of solutions for a system of integral equations, Commun. pure appl. Anal. 4, 1-8 (2005) · Zbl 1073.45004 · doi:10.3934/cpaa.2005.4.1
[4]Chen, W.; Li, C.: The best constant in some weighted Hardy-Littlewood-Sobolev inequality, Proc. amer. Math. soc. 136, 955-962 (2008) · Zbl 1132.35031 · doi:10.1090/S0002-9939-07-09232-5
[5]Chen, W.; Li, C.: Classification of positive solutions for nonlinear differential and integral systems with critical exponents, Acta math. Sci. 4, 949-960 (2009) · Zbl 1212.35103 · doi:10.1016/S0252-9602(09)60079-5
[6]Chen, W.; Li, C.: An integral system and the Lane-Emden conjecture, Discrete contin. Dyn. syst. 4, 1167-1184 (2009) · Zbl 1176.35067 · doi:10.3934/dcds.2009.24.1167
[7]W. Chen, C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst. (2010), in press.
[8]Chen, W.; Li, C.: Methods on nonlinear elliptic equations, AIMS book series 4 (2010)
[9]W. Chen, C. Li, The equivalences between integral systems and PDE systems, preprint, 2010.
[10]Chen, W.; Li, C.; Ou, B.: Classification of solutions for an integral equation, Comm. pure appl. Math. 108, 1-14 (2005)
[11]Chen, W.; Li, C.; Ou, B.: Qualitative properties of solutions for an integral equation, Discrete contin. Dyn. syst. 12, 347-354 (2005) · Zbl 1081.45003 · doi:10.3934/dcds.2005.12.347
[12]Chen, W.; Li, C.; Ou, B.: Classification of solutions for a system of integral equations, Comm. partial differential equations 30, 59-65 (2005) · Zbl 1073.45005 · doi:10.1081/PDE-200044445
[13]Gidas, B.; Ni, W.; Nirenberg, L.: Symmetry of positive solutions of nonlinear elliptic equations in rn, Adv. math. 7a (1981) · Zbl 0469.35052
[14]Hang, F.: On the integral systems related to Hardy-Littlewood-Sobolev inequality, Math. res. Lett. 14, 373-383 (2007) · Zbl 1144.26031
[15]Hang, F.; Wang, X.; Yan, X.: An integral equation in conformal geometry, Ann. inst. H. Poincarè anal. Non lineaire 26, 1-21 (2009) · Zbl 1154.45004 · doi:10.1016/j.anihpc.2007.03.006
[16]Hardy, G.; Littelwood, J.: Some properties of fractional integral (1), Math. Z. 27, 565-606 (1928) · Zbl 54.0275.05 · doi:10.1007/BF01171116 · doi:http://jfm.sub.uni-goettingen.de/JFM/digit.php?an=JFM+54.0275.05
[17]Jin, C.; Li, C.: Symmetry of solutions to some systems of integral equations, Proc. amer. Math. soc. 134, 1661-1670 (2006) · Zbl 1156.45300 · doi:10.1090/S0002-9939-05-08411-X
[18]Kilpelaiinen, T.; Maly, J.: The Wiener test and potential estimates for quasilinear elliptic equations, Acta math. 172, 137-161 (1994) · Zbl 0820.35063 · doi:10.1007/BF02392793
[19]Li, C.: Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. math. 123, 221-231 (1996)
[20]Li, Y. Y.: Remarks on some conformally invariant integral equations: the method of moving spheres, J. eur. Math. soc. (JEMS) 6, 153-180 (2004)
[21]Li, C.; Lim, J.: The singularity analysis of solutions to some integral equations, Commun. pure appl. Anal. 6, 453-464 (2007) · Zbl 1137.45002 · doi:10.3934/cpaa.2007.6.453
[22]Li, C.; Ma, L.: Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM J. Appl. anal. 40, 1049-1057 (2008) · Zbl 1167.35347 · doi:10.1137/080712301
[23]Lieb, E.: Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of math. 118, 349-374 (1983)
[24]Liu, S.: Regularity, symmetry, and uniqueness of some integral type quasilinear equations, Nonlinear anal. 71, 1796-1806 (2009) · Zbl 1171.45300 · doi:10.1016/j.na.2009.01.014
[25]Liu, C.; Qiao, S.: Symmetry and monotonicity for a system of integral equations, Commun. pure appl. Anal. 6, 1925-1932 (2009) · Zbl 1185.45011 · doi:10.3934/cpaa.2009.8.1925
[26]Ma, L.; Chen, D.: A Liouville type theorem for an integral system, Commun. pure appl. Anal. 5, 855-859 (2006) · Zbl 1134.45007 · doi:10.3934/cpaa.2006.5.855
[27]Ma, L.; Chen, D.: Radial symmetry and monotonicity results for an integral equation, J. math. Anal. appl. 2, 943-949 (2008) · Zbl 1140.45004 · doi:10.1016/j.jmaa.2007.12.064
[28]Ma, L.; Chen, D.: Radial symmetry and uniqueness of non-negative solutions to an integral system, Math. comput. Modelling 49, 379-385 (2009)
[29]Ma, L.; Zhao, L.: Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. ration. Mech. anal. 2, 455-467 (2010) · Zbl 1185.35260 · doi:10.1007/s00205-008-0208-3
[30]Phuc, N.; Verbitsky, I.: Quasilinear and Hessian equations of Lane-Emden type, Ann. of math. 168, 859-914 (2008) · Zbl 1175.31010 · doi:10.4007/annals.2008.168.859 · doi:http://annals.math.princeton.edu/annals/2008/168-3/p04.xhtml
[31]Sobolev, S.: On a theorem of functional analysis, Mat. sb. (N.S.) 4, 471-479 (1938)
[32]Trudinger, N.; Wang, X.: Hessian measure II, Ann. of math. 150, 579-604 (1999) · Zbl 0947.35055 · doi:10.2307/121089 · doi:http://www.math.princeton.edu/~annals/issues/1999/150_2.html
[33]Wei, J.; Xu, X.: Classification of solutions of higher order conformally invariant equations, Math. ann., 207-228 (1999) · Zbl 0940.35082 · doi:10.1007/s002080050258